Long memory and nonlinear mean reversion in Japanese yen-based real exchange rates
Yin-Wong Cheung and
Kon S. Lai
Journal of International Money and Finance, 2001, vol. 20, issue 1, 115-132
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (57)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(00)00037-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:20:y:2001:i:1:p:115-132
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().